On a Class of Differential Equations of Second Order with Polynomial Coefficients"
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 411
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_3-4_a20,
author = {B. Piperevski and E. Hadzieva and N. Serafimova and K. Mitkovska-Trendova},
title = {On a {Class} of {Differential} {Equations} of {Second} {Order} with {Polynomial} {Coefficients"}},
journal = {Mathematica balkanica},
pages = {411},
year = {2004},
volume = {18},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a20/}
}
TY - JOUR AU - B. Piperevski AU - E. Hadzieva AU - N. Serafimova AU - K. Mitkovska-Trendova TI - On a Class of Differential Equations of Second Order with Polynomial Coefficients" JO - Mathematica balkanica PY - 2004 SP - 411 VL - 18 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a20/ ID - MABA_2004_18_3-4_a20 ER -
%0 Journal Article %A B. Piperevski %A E. Hadzieva %A N. Serafimova %A K. Mitkovska-Trendova %T On a Class of Differential Equations of Second Order with Polynomial Coefficients" %J Mathematica balkanica %D 2004 %P 411 %V 18 %N 3-4 %U http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a20/ %F MABA_2004_18_3-4_a20
B. Piperevski; E. Hadzieva; N. Serafimova; K. Mitkovska-Trendova. On a Class of Differential Equations of Second Order with Polynomial Coefficients". Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 411. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a20/